# SDR CALA2025062005773

- Difficulty date: June 10, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY LOWER T-CHORD CORROSION AT STA. 900, 0BL LH AND RH APPROX. 8". ESFR COMPLETED. REMOVED NUTPLATES OF T-CHORD FROM STA 900 IAW B757-200 SRM 51-40 -02, EVALUATED T-CHORD FROM STA 900 BTW LBL8 TO RBL8, FOUND WAS EXFOLIATION THEREFORE IS OUT OF LIMITS IAW B757-200 SRM 53-00-71 -1A-1 DETAIL I, NOTED DETAILIX, AFTER REMOVED T-CHORD FOUND A CRACKED BRACKET, REMOVED BRACKET, NO ALLOWABLE DAMAGE IAW B757 -200 SRM 51-40-02, APPLIED REPAIR IAW B757-200 SRM 51-70-12-0G S TEP 2 TO 5, FABRICATED BRACKET PER DWG 149N7130 IAW SOPM 20-41-0 5. INST. BRACKET IAW B757-200 SRM 51-40-02, RESTORED SURFACE PROTECTIVE.
